# SDR DALA2019123067617

- Difficulty date: December 26, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 69,270 hours, 17,249 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Leaf Spring
- Condition: Damaged
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR  LEAF SPRING WON'T HOLD THE GIRT BAR SLIDER AND SLIDER RIDES OVER THE SPRING.  GIRT BAR OF R4 DOOR WAS REMOVED AND INSTALLED IAW AMM 25-66-10.  SPRINGS OF GIRT BAR WERE REPLACED IAW  SRM 51-40-02, PAR 4, AND GIRT BAR WAS ADJUSTED IAW AMM 52-11-25.
